# SDR DALA2022072705176

- Difficulty date: July 23, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N694DL
- Make and model: Boeing 757232
- Aircraft serial: 29726
- Aircraft time: 77,849 hours, 29,689 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 694 L4 ESCAPE SLIDE ARMED CONDITION INDICATORS, KNUCKLE KNOCKER A 4L DOOR REMAIN FLUSH. CORRECTIVE ACTION: CLEARED OBSTRUCTION. CKS NRML. (2333355)
